Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The maximum size of an independent set in a nonplanar graph


Authors: Michael O. Albertson and Joan P. Hutchinson
Journal: Bull. Amer. Math. Soc. 81 (1975), 554-555
MSC (1970): Primary 05C10, 55A15; Secondary 05C15
MathSciNet review: 0364012
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michael O. Albertson, Finding an independent set in a planar graph, Graphs and combinatorics (Proc. Capital Conf., George Washington Univ., Washington, D.C., 1973) Springer, Berlin, 1974, pp. 173–179. Lecture Notes in Math., Vol. 406. MR 0369123
  • 2. Michael O. Albertson, A lower bound for the independence number of a planar graph, J. Combinatorial Theory Ser. B 20 (1976), no. 1, 84–93. MR 0424599
  • 3. Claude Berge, Hypergraphes, 𝜇_{𝐵}, Dunod, Paris, 1987 (French). Combinatoire des ensembles finis. [Combinatorics of finite sets]. MR 898652
  • 4. Gerhard Ringel and J. W. T. Youngs, Solution of the Heawood map-coloring problem, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 438–445. MR 0228378

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C10, 55A15, 05C15

Retrieve articles in all journals with MSC (1970): 05C10, 55A15, 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13735-9